DCDIS: Dynamics of Continuous, Discrete and Impulsive Systems


2017| 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001

Series A: Mathematical Analysis
Volume 24 Number 4 (2017)


TABLE OF CONTENTS


1

On the Generalized Montgomery Identity for Double Integrals
M.Z. Sarikaya and M.K. Yildiz
Abstract | Full Text: [ PDF (258 kB) ] | Pages 235-248

   
2

Coercive Estimates and Separation for Partial Differential Operators in Hilbert Spaces Associated with the Existence and Uniqueness Theorem
E.M.E. Zayed
Abstract | Full Text: [ PDF (265 kB) ] | Pages 249-263

   
3

Global Asymptotic Stability Results for Uncertain Stochastic Systems with Interval Time-Varying Delays and Nonlinear Perturbations
R. Jeetendra and J.V. Vivin
Abstract | Full Text: [ PDF (299 kB) ] | Pages 265-285

   
4

Oscillation Tests for Difference Equations with Non-Monotone Arguments
P.G. Asteris and G.E. Chatzarakis}
Abstract | Full Text: [ PDF (922 kB) ] | Pages 287-302